HI there - In April, I was diagnosed with Endometriosis. Through a laparoscopy my RE discovered that it was quite bad (I believe stage 3). He removed the majority of it during the surgery, and I had no cysts, but I had to go on Lupron for 6 months. I have a couple of questions about this...
1. The last injection I had was a 3-month slow release dose. That was 2 months ago. I feel like I am having symptoms of ovulation this month. Is it possible to have symptoms but not ovulate? I thought I would not ovulate at all with Lupron...
2. The final injection for me will be in mid-September (it will be a one month dose). When should I expect my period and my body to go back to normal so we can start TTC again? (FYI - the doctor looks hopeful that we can go back to IUI's again and be successful - minus the use of my left ovary which was the worse of the two)
3. Will everything go back to the same pattern as before the Lupron or will it all be different depending when my body gets back to normal? Meaning, does my body think that it was having periods and ovulating and is still on the same cycle..?
Right? Lupron comes in daily, one month and three month formulations. Luron does stop ovulation but shutting down the signal from the brain to the ovary. Lupron is pretty good about doing what it is suppose to,,meaning a daily dose last a day, a monthly dose last a month and a 3 month dose last 3 months. I would not count on it going longer than the time alotted but not a lot in the shorter range either. When the duration of the formulation given is over, most people go back to their cylce pattern before lupron rather quick, maybe a one month wash out of your system. If you were irregular before then irregular after, regular before then regular after.
HOPE THIS HELPS
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.